Volume 15,Issue 4,1995 Table of Contents

   
Other Issues:  
  

目录

A H?rmander Multiplier Theorem on Besov Spaces
  Fan Dashan and Xu Zengfu
  1995,15(4):477-484 [Abstract(832)]  [View PDF]
  
A Few Constructions of Generalized Rational Splines
  Tan Jieqing and Zhu Gongqin
  1995,15(4):485-498 [Abstract(1105)]  [View PDF]
  
Global Convergence of the Variable Metric Algorithmswith a Generalized Wolfe Linesearch
  Liu Guanghui,Han Jiye and Xu Zhongling
  1995,15(4):499-508 [Abstract(816)]  [View PDF]
  
The Invariant Characters of one Class of Measure-valuedBranching Processes
  Wang Yongjin
  1995,15(4):509-516 [Abstract(851)]  [View PDF]
  
Concerning Weighted Stirling-type Pairs
  Leetsch C. Hsu and Yu Hongquan
  1995,15(4):517-518 [Abstract(1343)]  [View PDF]
  
On Subsequential Limit Points of A Sequence of Iteraters
  Liu Zeqing
  1995,15(4):519-523 [Abstract(805)]  [View PDF]
  
复射影空间中复子流形的一点注记
  曹锡芳
  1995,15(4):524 [Abstract(780)]  [View PDF]
  
Some Nonlinear Integral Inequalities
  Hu Shigeng and Huang Zhenghai
  1995,15(4):525-532 [Abstract(1008)]  [View PDF]
  
On Properties of the Operato ─(▽—ia)2+Ⅴ(Ⅰ)
  Yu Kaiqi and Ma Jipu
  1995,15(4):533-539 [Abstract(993)]  [View PDF]
  
一类整函数的牛顿插值的充要条件
  莫国端
  1995,15(4):540 [Abstract(738)]  [View PDF]
  
Continuous Maps on the Cantor Set
  Gu Rongbao
  1995,15(4):541-545 [Abstract(1027)]  [View PDF]
  
The Proof of Two Conjectures of Curran
  Ban Guining,Yu Shuxia and Ban Guilin
  1995,15(4):546-548 [Abstract(836)]  [View PDF]
  
On the Laplacian Spectrum on the p-forms on on the Product Riemannian Manifolds
  Qu Chengqin
  1995,15(4):549-557 [Abstract(941)]  [View PDF]
  
除环上矩阵的保逆线性算子
  曹重光
  1995,15(4):558 [Abstract(659)]  [View PDF]
  
The Boundedness of BMO Concerning H-L Maximal Operator on Spaces of Homogeneous Type
  Wang Jie
  1995,15(4):559-562 [Abstract(1478)]  [View PDF]
  
Weighted Interpolation of Operators on Homogeneous Type Spaces with Application
  Liu Lanzhe
  1995,15(4):563-566 [Abstract(1070)]  [View PDF]
  
Convergence of Weighted Sums of Dependent Random Variables
  YangShanchao
  1995,15(4):567-573 [Abstract(904)]  [View PDF]
  
Some Results on Indistinguishable Stability
  Ying Mingsheng
  1995,15(4):574-576 [Abstract(993)]  [View PDF]
  
On the Linear Combination of Bernstein Polynomia1s
  Xie Linsen
  1995,15(4):577-582 [Abstract(942)]  [View PDF]
  
Bloch Functions in Hardy Space
  Wulan Hasi
  1995,15(4):583-586 [Abstract(874)]  [View PDF]
  
A ClaSSification of Solvable Symmetric Graphs of Order 6p
  Wang Ruji
  1995,15(4):587-598 [Abstract(828)]  [View PDF]
  
On Number of Sohtions of Congruence Σsum from j=1 to n ajxjdj≡b(mod pl
  Sun Qi
  1995,15(4):599-601 [Abstract(950)]  [View PDF]
  
On 2-Nilpotent Algebras and Extern-Deriver
  Lu Yeguang
  1995,15(4):602-604 [Abstract(773)]  [View PDF]
  
Oscillation Criteria for Second Order Nonlinear Differential Equations
  Shao Xiaohuang,Chen Wendeng and Yu Yuanhong
  1995,15(4):605-610 [Abstract(1099)]  [View PDF]
  
Asymptoic Behavior and Oscillations of First Order Neutral Functional Differential Equations
  Wang Qiru
  1995,15(4):611-616 [Abstract(956)]  [View PDF]
  
A Zero-Dimensional Method for Mechanical Geomery Theorm Proving
  Wu Jinzhao
  1995,15(4):617-622 [Abstract(846)]  [View PDF]
  
A Note On Jain′s Implicit Method
  Han Bo and Zhang Gangliang
  1995,15(4):623-627 [Abstract(796)]  [View PDF]
  
一本颇具特色的非标准分析专著
  董加礼
  1995,15(4):628 [Abstract(689)]  [View PDF]
  
关于动力系统(du)/(dt)=F(u)的锥性质的几点注记
  杨力华
  1995,15(4):629-630 [Abstract(748)]  [View PDF]
  
The Maximal Rational Extension of Torsionfree Artinian Ring Is Quasi-Frobenius
  Wu Chengwei
  1995,15(4):631-632 [Abstract(870)]  [View PDF]